Advil® Pain Reliever and Fever Reducer Ibuprofen Coated Caplets Perspective: front
Hover to Zoom

Advil® Pain Reliever and Fever Reducer Ibuprofen Coated Caplets

115 ctUPC: 0030573016017
Purchase Options
$9.99 discounted from $10.99

Product Details

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it.

  • This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever
  • Each cablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID)
  • Coated Advil caplets are easy to swallow, providing relief that lasts for up to 6 hours
  • One Advil is often all it takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief
  • By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills
  • One pack of 100 Advil Pain Reliever and Fever Reducer coated caplets, with ibuprofen 200mg for pain relief